The Annals of applied statistics : an official journal of the institute of mathematical statistics

Enregistré dans:
Détails bibliographiques
Egalement en ligne : En ligne Via Institute of Mathematical Statistics
Collectivité auteur : Institut de statistiques mathématiques (Éditeur scientifique)
Format : Revue
Langue : anglais
Titre complet : The Annals of applied statistics : an official journal of the institute of mathematical statistics
Publié : Cleveland : The Institute of Mathematical Statistics , 2007-
Sujets :
Documents associés : Autre format: Annals of applied statistics (Online)
LEADER 01900cas a2200517 4500
001 PPN118807544
003 http://www.sudoc.fr/118807544
005 20240603104900.0
011 |a 1932-6157  |f 1932-6157 
033 |a https://reseau-mirabel.info/revue/titre-id/7943 
035 |a (OCoLC)756482395 
035 |a issn19326157 
035 |a MIR_7943 
100 |a 20071029a20079999u y0frey0103 ba 
101 0 |a eng 
102 |a US 
105 |a y ||||||||| 
106 |a r 
110 |a aha||||0uu| 
181 |6 z01  |c txt  |2 rdacontent 
181 1 |6 z01  |a i#  |b xxxe## 
182 |6 z01  |c n  |2 rdamedia 
182 1 |6 z01  |a n 
200 1 |a The Annals of applied statistics  |e an official journal of the institute of mathematical statistics 
207 0 |a Vol. 1, no. 1 (2007)- 
210 |a Cleveland  |c The Institute of Mathematical Statistics  |d 2007- 
326 |a Trimestriel  |b 2008- 
326 |a Semestriel  |b 2007 
452 | |0 122854004  |t Annals of applied statistics (Online)  |x 1941-7330 
517 | |a AOAS 
530 0 |a The annals of applied statistics 
606 |3 PPN02723875X  |a Mathématiques  |2 rameau 
606 |3 PPN027315800  |a Statistique  |2 rameau 
608 |3 PPN02724640X  |a Périodiques  |2 rameau 
676 |a 519  |v 14 
712 0 2 |3 PPN031623190  |a Institut de statistiques mathématiques  |4 340 
801 3 |a FR  |b Abes  |c 20200709  |g AFNOR 
801 3 |a FR  |b ISSN  |c 20181204 
802 |a 01 
979 |a CCFA 
930 |5 441092208:599434651  |b 441092208  |z PCMath  |p Pôle de conservation  |j f 
955 4 1 |5 441092208:599434651  |a 1  |i 2007  |a 6  |b 1  |i 2012 
955 |5 441092208:599434651  |a 8  |i 2014  |w Lacunes  |r vol. 1 (2007) - vol. 6 no. 1 (2012) ; vol. 8 (2014)-.... [Lacunes] 
959 |5 441092208:599434651  |d 7  |a 2013  |r vol. 7 (2013) 
937 |a Bib. CRDM (Mathématiques)  |c : Vol. 1 (2007) - Vol. 6 no. 1 (2012) ; Vol. 8 (2014) - ... [Lacunes]  |l Lacunes : vol. 7 (2013) 
998 |a 834895